On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of ¯-closed (n,n-1)-forms
Annales Mathématiques Blaise Pascal, Tome 11 (2004) no. 1, pp. 41-46.

We give a proof of an integral formula of Berndtsson which is related to the inversion of Fourier-Laplace transforms of ¯-closed (n,n-1)-forms in the complement of a compact convex set in n .

@article{AMBP_2004__11_1_41_0,
     author = {Hatziafratis, Telemachos},
     title = {On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of $\bar{\partial }$-closed $(n,n-1)$-forms},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {41--46},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {1},
     year = {2004},
     doi = {10.5802/ambp.184},
     mrnumber = {2077237},
     zbl = {1085.32002},
     language = {en},
     url = {www.numdam.org/item/AMBP_2004__11_1_41_0/}
}
Hatziafratis, Telemachos. On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of $\bar{\partial }$-closed $(n,n-1)$-forms. Annales Mathématiques Blaise Pascal, Tome 11 (2004) no. 1, pp. 41-46. doi : 10.5802/ambp.184. http://www.numdam.org/item/AMBP_2004__11_1_41_0/

[1] Berndtsson, B.; Fornaess, J.E. Weighted integral formulas, Several Complex Variables (Proc. Mittag-Leffler Inst., 1987-88) (1993), pp. 160-187 | MR 1207859 | Zbl 0786.32003

[2] Hatziafratis, T. Note on the Fourier-Laplace transform of ¯-cohomology classes, Zeitschrift für Analysis und ihre Anwendungen, Volume 17 (1998), pp. 907-915 | MR 1669921 | Zbl 0924.43004